LoboVault Home
 

Interpolation with bounded real rational units with applications to simultaneous stabilization

LoboVault

Please use this identifier to cite or link to this item: http://hdl.handle.net/1928/20373

Interpolation with bounded real rational units with applications to simultaneous stabilization

Show full item record

Title: Interpolation with bounded real rational units with applications to simultaneous stabilization
Author: Abdallah, Chaouki T.; Bredemann, Mike; Dorato, Peter
Subject(s): Chaos
Interpolation
Polynomials
Abstract: In this paper we present sufficient conditions for the existence of a bounded real rational unit in H∞ to exactly interpolate to points in the right half plane (RHP). It is shown that these sufficient conditions are equivalent to the necessary and sufficient conditions for the existence of a bounded real irrational unit in H∞ to interpolate to points in the RHP, as initially described by Tannenbaum (1980, 1982). The technique is then applied to the simultaneous stabilization problem.
Date: 1995-12-13
Publisher: IEEE
Citation: Proceedings of the 34th IEEE Conference on Decision and Control, 1995, 4: 4267-4272
Description: Digital Object Identifier : 10.1109/CDC.1995.478910
URI: http://hdl.handle.net/1928/20373
ISBN: 0-7803-2685-7

Files in this item

Files Size Format View
Abdallah Bredem ... ltaneous stabilization.pdf 524.6Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

UNM Libraries

Search LoboVault


Advanced Search

Browse

My Account